MAUDE Adverse Event Report: ZIMMER CAS COMPR AUG SHLDR GD AND BN R; SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM

ZIMMER CAS COMPR AUG SHLDR GD AND BN R; SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a personalized shoulder guide used in a shoulder replacement surgery was built with excessive inferior tilt.14 weeks following the surgery the patient was still struggling to get motion in forward flexion/abduction past 90 degrees.At the time of this report submission there is no surgical intervention planned.Attempts have been made and no further information has been provided at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).This follow-up report is being submitted to relay additional information.Technical review and physical evaluation a physical evaluation was not possible as the product was not returned for investigation.An sme analysis was conducted comparing the cad models and surgeon planning report for this patient.Cad models for the relevant patient¿s bone model and pin guide were assessed to verify that the baseplate inclination angle obeyed what the surgeon in the surgical planning report specified.The baseplate inclination angle of the personalized shoulder pin guide was consistent with the angle specified in the surgical planning report with no differences observed.Dhr was reviewed and no discrepancies related to the reported event were found.A complaint history search was conducted : the search identified no additional similar complaints reported for this part number within one (1) year prior to the notification date of this complaint and thereafter for the same or similar issue.A definitive root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR AUG SHLDR GD AND BN R
Common Device Name
SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13941173
Report Number0009617840-2022-00012
Device Sequence Number11881203
Product Code KWT
UDI-Device Identifier00889024563407
UDI-Public(01)00889024563407(10)65239580
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8090-004-02
Device Lot Number65239580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale